# SDR UIEA2017072401281

- Difficulty date: July 24, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,641 hours, 9,445 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Isolation Valve
- Condition: Malfunctioned
- Location: Left Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT BLEED ISOLATION VALVE EICAS DISPLAYED DURING LEFT ENGINE SHUTDOWN AT BLOCKS.  PERFORMED FIM 36-10 FT 827, AND FOUND HIGH RESITANCE IN VALVE (0.6 TO 0.9 OHM ) OPS CHECKED NORMAL IAW AMM 36-11-04.
